# SDR SIMA20130525006

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 28,800 hours, 24,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 79913
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 4 AND NR 5 FLOOR EMERGENGY LIGHT STRIPS INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 3 EMERGENCY BATTERY AND CHARGER ASSY IAW W/C 33-700-19.  THE OPS CHECK WAS GOOD IAW AE WC 33-700-17.  THE ACFT WAS RETURNED TO SERVICE.
